Rituxan side effects
From postings by Norb and Andrew appears that there are [U]no significant [/U]side effects from the Rituxan treatment ( Are you keeping anything from us?:) ). My neurologist has been hesistant as he feels it may be TOO aggressive at this point. Got to admit when he referred to it as a ” Chemo ” drug it did scare me- but I am getting desperate. Good to hear no hair falling out or constant nausea. He has me scheduled to see a Dr Gorson ( CIDP expert in this MA ) in Boston next week and agreed that if Gorson recommended and we could get Ins. Co. approval we would go ahead with Rituxan. I hope I am still walking by then! It seems to me that Rituxan is becoming pretty widely accepted in CIDP world- as noted in these forums and on other Web Sites. Do our Doctors and Insurance Companies ever come here- I am new to forums but it seems many of you have more information than our doctors!